# SDR ASMF2016072600010

- Difficulty date: May 28, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N788XA
- Make and model: Boeing 737752
- Aircraft serial: 33788
- Aircraft time: 42,306 hours, 21,016 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7250 · Turbine Section
- Part: Gasket
- Part number: 6497868030
- Condition: Leaking
- Location: Lt Engine
- Part time: 38,620 hours, 19,885 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING DESCENT, THE LEFT ENGINE OIL INDICATION LIGHT TURNED ON AND 3 QTS WAS SHOWN. MAINTENANCE PERSONNEL PERFORMED LEFT ENGINE LEAK CHECK IAW AMM 71-00-00-700-823, TESTS 3A AND 3B, DETECTING OIL LEAK IN INTERFACE TRF DISCHARGE TURBINE; SO THE TRF DISCHARGE TURBINE INLET COVER GASKETS AND O-RINGS WERE REPLACED IAW AMM 72-56-00 AND LEFT ENGINE WAS TESTED IAW MM 71-00-00, TESTED CORRECT.
